# SDR SWIA202157132

- Difficulty date: February 4, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Part number: MS178257
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING VANE PANEL 595BB LH OUTBOARD ATTACH NUT IS CORRODED   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED LH WING VANE PANEL 595BB LH OUTBOARD ATTACH NUT FROM HINGE BOX ASSEMBLY AT W.S220.00 IAW CRJ200 AMM REF: 57-21-35-000-802 AND 57-21-35-400-802. TORQUE WRENCH P/N: WVACT374, S/N: 4030657807, CALIBRATION DATE: 07/15/2020, DUE DATE: 07/30/2021.
